Doctor insights on:
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
LowK migraine: 39 asks Can nausea with migraine cause hypokalemia. No but if you vomit a lot low K may develop. More likely is that your low K is caused by Conn's Syndrome: Headache is a very common symptom. So if BP high or pee a lot at night come to my Yahoo group hyperaldosteronism at Yahoo.com. I also specialize in this so you can get my second opinion. ...Read moreSee 1 more doctor answer
Zoloft (sertraline): Yes, these are some of its side-effects. ...Read more
Gastroenteritis: Hydrate, and see your doctor.Get a more detailed answer ›
What causes chronic diarrhea, nausea, vomiting, dizziness, fatigue, insomnia, fainting, Full bowel movement in sleep, headaches, eye pain?
Viral syndrome: Other than the "full bowel movement in sleep" what you are describing is consistent with viral syndrome which requires rest and hydration and should not last more than 5 days. Avoid dehydration as you are losing water and it will make symptoms worse. make sure you eat and keep activity and environmental exposure to a minimum until you recover. Let your doctor know what is going on. ...Read more
Sudden severe fatigue for days, sudden nausea, slight vomitting, weakness, motion sickness, sleeping alot, no appetite?
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
See a doctor: Sounds as if you are sufficiently ill to warrant examination and perhaps treatment. The internet is not the place in which to do this. Get seen and best wishes for rapid recovery. ...Read more
Shakiness, dizziness, fatigue, cant sleep, nausea, vomiting, diarrhea, chest pain, headache, extreme leg and arm cramps since I took Bactrim (sulfamethoxazole and trimethoprim) yesterday?
Bactrim (sulfamethoxazole and trimethoprim): You need to stop it and call the doctor. If the symptoms are bad, you should got to the ER ...Read more